Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from terrible effects of masturbation practice

Hi, i am 14 years old boy and suffering from terrible effects of masterbution practice this is effecting my life and studies can some one advice/medicene prescription for this...... Thanks
Asked On : Sat, 5 Feb 2011
Answers:  6 Views:  1248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Welcome to Healthcaremagic. Since 5000 years, our mind have been poisoned by direct or indirect wrong informations fed to people. Almost cases of your age group says or admits that he does wrong thing that is masterbation. People have taken it gurantted that masterbation causes problem in many ways. Its not your fault, rather its our wrong notion about masterbation. Scientyfically it is normal phenomena and shows that you are becoming young & youthful. It is a biological hormonal phenomena that when collecting bag of semen becomes full, it has to come out either manually as you do or in dream to drain out the semen out and keep the manufacturing continued. Here psychology is playing a major role to compel you taking it in a bad ways as taught or gathered by your friends, family or some books written by unqualified person. There is nothing wrong in it, many many people do it, you are brave to come out with your problem otherwise mostly people do not even talk about it. You masterbate or not semen will find it ways to continue this biological machine. Don't worry, no harm will happoen to you. I will be happy if it helps your wrong concept.
Answered: Fri, 3 Feb 2012
I find this answer helpful
  User's Response
Hi,
You do not need any medication, if that is the only problem. Masturbation is something people get involved in for momentary pleasure, to satisfy their sexual urge etc. but you would not come to know when it gets addictive. At your age sex is not the priority, indulge yourself in studies, games, exercises and hobby classes.
Take challenges like coming up with better grades in studies, getting better in games, looking more smart and strong and learning skills like playing musical instruments, singing, dancing etc. If you want to have real fun in sex, then porn, adult magazines, masturbation, sex workers are the wrong ways, it is best when you are a grown up adult and with a right partner. Prepare yourself for the right time, wait for another 10 years or so and till then groom yourself into a good looking strong guy.
To improve your health do the following:
1. Have nuts like almonds and walnuts daily.
2. If you are non-veg then have 2-4 eggs daily but you need to either exercise or play to use their nutrition.
3. Have milk daily 250 ml twice a day.
4. Have fruits and salads.
5. Do not stay alone for long times and if you do so then try to be in some activity like studies and music.
6. Exercise daily and try to balance your time with studies and play.

Feel free to ask any queries you have, Wish you luck young man, a lot is there to come so this is the right time to prepare yourself......

Regards
Dr.Rajinder Singh
rajinderraaj@gmail.com
Answered: Sun, 7 Oct 2012
  User's Response
hiii,
You are 14 yrs old and I think you are affected with over masturbation.

**Over masturbation

When one masturbates frequently or ejaculates, it stimulates something called as acetylcholine and parasympathetic nervous functions. This excessive stimulation may result in over productions of sexual hormones and neurotransmitters like acetylcholine, serotonin and dopamine.

Ample and unusual (large) amount of these sexual hormones and neurotransmitters may cause the brain and adrenal glands to make excessive dopamine-norepinephrine-epinephrine conversion and make the brain and body functions to be extremely sympathetic. Meaning to say, there is a big change in body chemistry when one excessively and frequently masturbates.

Masturbation is considered as a healthy sexual behavior. Nevertheless, like other behaviors, when it is over practiced or one becomes addicted, it can lead to both psychological and physiological imbalances.

The adverse effects of such changes to the body include:

* One may feel fatigue or tired all the time
* A man has lower back pain
* He might face thinning hair or hair loss
* He might be feeling soft or weak erection
* He may suffer from the condition called premature ejaculation
* He may have his eye flickering or fuzzy vision
* He might be having groin or testicular pain
* He might be feeling pain or cramp in the pelvic cavity or/and tailbone
* Lack of concentration,memory loss,stupid ness.

Masturbation is a part of life and the sexual practices in modern lifestyles. In fact, most of the sexual experts recommend that is will not only improve sexual experiences but it will also promote good general health. However, like most of things in life, anything too much is too bad. This is true here too. Excessive masturbation can results in some unwanted symptoms such as stress, fatigue, and memory loss. In worse cases, sufferers fall into the pitfalls of impotence and hair loss.

**How to get rid from this addiction

1)The very first step to get better is to reduce the frequency of masturbation and ejaculation. One should overcome this habit.
2) In diet, one should eat more soybean products and should eliminate excessive caffeine from the diet.
3)You should also focus on nutty foods such as sunflower seeds, peanuts and eat more seafood, seaweed, vegetables.
4)Try to give up or to restrict the red meat intake.
5) Instead of soda, try drinking orange juice or cranberry juice. One should also drink plenty of water.
All the best and concentrate on study.
Answered: Sat, 5 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear excess of masterbution at the age of 14 as per Ayurveda means you are loosing the vital spark of your energy. Emotionally all the time you are occupied with these thoughts. No doubt it is natural phenomenon and a way to satisfy your sexual desire but excess of every thing is bad. Herbal medicines help you to overcome the loss and remain healthy in future. To keep psychological and emotional levels within normal limit we recommend tab. brahmi vati with gold. and to regain the loss have dry dates in hot milk.
dr_lakhanpaul@yahoo.co.in
Answered: Sat, 5 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear excess of masterbution at the age of 14 as per Ayurveda means you are loosing the vital spark of your energy. Emotionally all the time you are occupied with these thoughts. No doubt it is natural phenomenon and a way to satisfy your sexual desire but excess of every thing is bad. Herbal medicines help you to overcome the loss and remain healthy in future. To keep psychological and emotional levels within normal limit we recommend tab. brahmi vati with gold. and to regain the loss have dry dates in hot milk.
dr_lakhanpaul@yahoo.co.in
Answered: Sat, 5 Feb 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Who told you that masturbation is the only thing that can affect your studies ? Do not rely upon knowledge given by your friends or some one who does not know.Masturbation is absolute normal human expression just like smiling. Anything excess is bad that you also know.so do have any fear psychology.Try to concentrate on your studies,keep your self away from material that does not allow you to think anything other then provocation your brain to masturbate.otherwise there is no physical harm will happen.
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor